# SDR HALA2016042700148

- Difficulty date: April 20, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R FLOOR STRUCTURE UNDER SILL PANEL 272LF 5 AFT OF FRAME 75, 1960 FOUND WITH 1 AREA OF CORROSION.  FLOOR SILL WEB BLENDED IAW SRM 51-74-00, REV 89 NO DAMAGE LIMITS AVAILABLE.  PART REPLACEMENT C/O IAW SRM 51-42-11, 54-44-11 AND 51-74-00, REV 89 IAW WITH DWG F53479046005.
